# SDR 2006UALA00342

- Difficulty date: February 24, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N927UA
- Make and model: Boeing 737522
- Aircraft serial: 26649
- Aircraft time: 36,430 hours, 26,958 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO DENTS FOUND IN FUSELAGE SKIN JUST AFT OF LT UPPER PITOT TUBE. CUT -OUT DAMAGE AND INSTALLED DOUBLER REPAIR PER FIG 201 DETAIL V,
